# SDR P2EA00296

- Difficulty date: October 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LOWER FUSELAGE FORWARD CARGO COMPARTMENT AT BS 500 BETWEEN STR 21 - STR 22R FRAME WITH CRACK.  L = 1.250 INCHES.  W = 0.001 INCH.  REPAIRED THE LOWER FUSELAGE FORWARD CARGO COMPARTMENT AT BS 500 BETWEEN STR 21 - STR 22R FRAME IAW BOEING SRM 53-10-4 FIG 1.  (X)
